MAUDE Adverse Event Report: ZIMMER BIOMET SPINE, INC. CLOSURE TOP; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM

ZIMMER BIOMET SPINE, INC. CLOSURE TOP; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Catalog Number 3301-1
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/25/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Without a product return, no product evaluation is able to be conducted.Current information is insufficient to permit a valid conclusion about the cause of this event.If additional information is obtained that adds value to the relevant content of this report and/or a conclusion can be drawn, a follow-up report will be sent.
 
Event or Problem Description
It was reported that a pathfinder closure top inner hexagon stripped intra-op during final tightening but did not result in any patient harm and only caused a 10 minute procedural delay.Another closure top was used to finish the surgery.
 
Additional Manufacturer Narrative
Corrections in d9 and h3.Additional information in h6: investigation type, findings, and conclusions.A review of the dhr was conducted and found no indications of manufacturing issues.An inspection of the part shows thread damage.This event likely cannot be attributed to manufacturing or design related issues.The complaint is confirmed for closure top for the failure of deformation of the threads.The failure could possibly be attributed to torsional overload from overtightening, resulting in the thread deformation.This device is used for treatment.If additional information is obtained that adds value to the relevant content of this report, a follow-up report will be sent.
 
Event or Problem Description

Brand Name
CLOSURE TOP
Common Device Name
THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Manufacturer (Section D)
ZIMMER BIOMET SPINE, INC.
10225 westmoor dr.
westminster CO 80021
Manufacturer (Section G)
ZIMMER BIOMET SPINE, INC.
10225 westmoor dr.
westminster CO 80021
Manufacturer Contact
teresa george
10225 westmoor dr.
westminster, CO 80021
3035018506
MDR Report Key23869385
Report Number3012447612-2025-00398
Device Sequence Number4605403
Product Code NKB
UDI-Device Identifier00889024334861
UDI-Public(01)00889024334861(10)ABN
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K131980
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number3301-1
Device Lot NumberABN
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/22/2025
Supplement Report FDA Received Date04/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown
Patient EthnicityNon Hispanic